# SDR AALA981184

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT SEAT 20 THROUGH 31 INOPERATIVE.  REPLACED TWO EMERGENCY EXIT SEAT LIGHT CONNECTORS AND BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
